# SDR SWAA2021061778127

- Difficulty date: May 29, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT BS500D COMMON TO STR 19L IS CRACKED LBL 60; WL 192 ; / CERTIFIED FOR STEP 8;CORRECT STEP 7 APPLIED CIC TO REPAIR AREA IAW AMM 51-21-91-620-802;LOCATED AND DRILLED NEW GUSSET FOR BS 500D STR 19 LH WL 192 IAW SRM 51-40-05-0G-0 OK TO INSTALL;VERIFIED CORRECTIVE ACTION 1 AND 2; OK TO INSTALL GUSSET .;VERIFIED COMPLETE;INSTALLED NEW GUSSET AT BS 500D STR 19 LH LBL 60 WL 192 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902;INSTALLED NEW GUSSET AT BS 500D STR 19 LH LBL 60 WL 192 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902 VERIFIED INSPECTED.;INSTALLED NEW GUSSET AT BS 500D STR 19 LH LBL 60 WL 192 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902 VERIFIED INSPECTED. VERIFIED INSTALLATION AND INSPECTED.;REMOVED AND REPLACED CRACK DAMAGED GUSSET AT BS 500D STR 19 LBL 60 WL 192 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG 143A7902 APPLIED CIC TO REPAIR AREA IAW AMM 51-21-91-620-802;REMOVED CRACK DAMAGED GUSSET AT BS 500D STR 19 LH WL 192 IAW SRM 51-40-02-0G-0;VERIFIED CIC APPLICATION AND INSTALLATION COMPLETE
